RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gabbasov, Farit Gayazovich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:109
Abstract pages:509
Full texts:169
References:84
Associate professor
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person40412
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/249448

Publications in Math-Net.Ru
2018
1. F. G. Gabbasov, V. T. Dubrovin, M. S. Fadeeva, “On the estimation of the convergence rate in the multidimentional limit theorem for the sum of weakly dependent random variables functions”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 160:2 (2018),  266–274  mathnet  isi
2015
2. F. G. Gabbasov, V. T. Dubrovin, V. S. Kugurakov, “On the multidimensional limit theorem for endomorphisms of the Euclidean space”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 157:1 (2015),  25–34  mathnet  elib
2014
3. F. G. Gabbasov, V. T. Dubrovin, “Multi-dimensional limit theorem on large deviations for endomorphisms of Euclidean space”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 156:2 (2014),  16–24  mathnet
2013
4. F. G. Gabbasov, V. T. Dubrovin, “Estimation of the Rate of Convergence in the Multidimensional Central Limit Theorem for Endomorphisms of Euclidean Space”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 155:2 (2013),  33–43  mathnet
1987
5. F. G. Gabbasov, “A multidimensional limit theorem for the $\sum f(t2^k)$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 9,  26–35  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:9 (1987), 31–41
1981
6. F. G. Gabbasov, D. A. Moskvin, “On a limit theorem for the distribution of the fractional parts of an exponential function”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, 8,  14–20  mathnet  mathscinet  zmath
1979
7. F. G. Gabbasov, V. T. Dubrovin, “Probability that the normed sum of weakly dependent vectors falls in the exterior of a convex set”, Issled. Prikl. Mat., 6 (1979),  14–22  mathnet  mathscinet  zmath; J. Soviet Math., 43:1 (1988), 2187–2193

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020